# SDR CALA2013112593210

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 71,444 hours, 12,424 cycles
- Engine: Pwa PW4077
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Controller
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6A REMOTE CONTROL HAS EXPOSED WIRES, 6A & 6J HAVE THE SAME PROBLEM.  BOTH REMOTE CONTROLLERS DISCONNECTED & STOWED IN POSITION & COVERED WITH TAPE.  INOPERATIVE BOTH NEED REPLACEMENT.
